Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 406232, 9 pages
Research Article

Residual Iterative Method for Solving Absolute Value Equations

1Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Mathematics Department, College of Science, King Saud University, Riyadh, Saudi Arabia

Received 30 November 2011; Accepted 13 December 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Muhammad Aslam Noor et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, Javed Iqbal, and Eisa Al-Said, “Residual Iterative Method for Solving Absolute Value Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 406232, 9 pages, 2012.